Random attractors for a class of stochastic partial differential equations driven by general additive noise

Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The existence of random attractors for a large class of stochastic partial differential equations (SPDE) driven by general additive noise is established. The main results are applied to various types of SPDE, as e.g. stochastic reaction-diffusion equations, the stochastic p-Laplace equation and stochastic porous media equations. Besides classical Brownian motion, we also include space-time fractional Brownian motion and space-time Levy noise as admissible random perturbations. Moreover, cases where the attractor consists of a single point are also investigated and bounds for the speed of attraction are obtained. (C) 2011 Elsevier Inc. All rights reserved.
Stichworte
evolution equations; Random attractor; Levy noise; Fractional Brownian motion; Porous media equations; Reaction-diffusion equations; p-Laplace equation; Stochastic
Erscheinungsjahr
2011
Zeitschriftentitel
Journal of Differential Equations
Band
251
Ausgabe
4-5
Seite(n)
1225-1253
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2307041

Zitieren

Gess B, Liu W, Röckner M. Random attractors for a class of stochastic partial differential equations driven by general additive noise. Journal of Differential Equations. 2011;251(4-5):1225-1253.
Gess, B., Liu, W., & Röckner, M. (2011). Random attractors for a class of stochastic partial differential equations driven by general additive noise. Journal of Differential Equations, 251(4-5), 1225-1253. doi:10.1016/j.jde.2011.02.013
Gess, B., Liu, W., and Röckner, M. (2011). Random attractors for a class of stochastic partial differential equations driven by general additive noise. Journal of Differential Equations 251, 1225-1253.
Gess, B., Liu, W., & Röckner, M., 2011. Random attractors for a class of stochastic partial differential equations driven by general additive noise. Journal of Differential Equations, 251(4-5), p 1225-1253.
B. Gess, W. Liu, and M. Röckner, “Random attractors for a class of stochastic partial differential equations driven by general additive noise”, Journal of Differential Equations, vol. 251, 2011, pp. 1225-1253.
Gess, B., Liu, W., Röckner, M.: Random attractors for a class of stochastic partial differential equations driven by general additive noise. Journal of Differential Equations. 251, 1225-1253 (2011).
Gess, Benjamin, Liu, Wei, and Röckner, Michael. “Random attractors for a class of stochastic partial differential equations driven by general additive noise”. Journal of Differential Equations 251.4-5 (2011): 1225-1253.